# SDR NWAA070975513

- Difficulty date: May 26, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N513US
- Make and model: Boeing 757251
- Aircraft serial: 23201
- Aircraft time: 59,388 hours, 24,637 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Equip Cooling
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT LAS HAD A BURNING ODOR IN COCKPIT.  TURNED UTILITY BUSS SWITCHES OFF.  ODOR KEPT GETTING WORSE.  TURNED LEFT PACK OFF, SAW SMOKE COMING FROM F/O'S GASPER.  TURNED EQUIPMENT COOLING FAN TO ALTERNATE.  DIVERTED TO DENVER. MAINTENANCE: TROUBLE/SHOOTING SYSTEM IAW MM 21-00-01.  INSPECTED AIR CONDITIONING SYSTEM, FOUND RECIRCULATION AIR FILTER AND EQUIPMENT COOLING FILTER VERY DIRTY.  REPLACED BOTH FILTERS IAW MM 21-25-02.  RAN PACKS FOR SEVERAL HOURS, NO ODOR NOTED.  A/C OK TO CONTINUE SERVICE.
